# SDR USAA2014061600034

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 77,286 hours, 35,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Broken
- Location: Evac Slide
- Part time: 37,846 hours, 17,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR R1 SLIDE ATTACHMENT CLIP BROKEN.  REPLACED DOOR R1 SLIDE IAW JOB CARD 26L00025011.
